Obserwuj
Péter Komjáth
Péter Komjáth
Zweryfikowany adres z cs.elte.hu
Tytuł
Cytowane przez
Cytowane przez
Rok
Problems and theorems in classical set theory
P Komjáth, V Totik
Springer Science & Business Media, 2006
1122006
Mathematical Proceedings of the Cambridge Philosophical Society
E Goodwin
Cambridge University Press, 1939
851939
Coloring graphs with locally few colors
P Erdös, Z Füredi, A Hajnal, P Komjáth, V Rödl, A Seress
Discrete mathematics 59 (1-2), 21-34, 1986
821986
Coloring of universal graphs
P Komjáth, V Rödl
Graphs and Combinatorics 2, 55-60, 1986
591986
Some universal graphs
P Komjáth, AH Mekler, J Pach
Israel Journal of Mathematics 64 (2), 158-168, 1988
551988
Some remarks on universal graphs
P Komjáth
Discrete mathematics 199 (1-3), 259-265, 1999
421999
There is no universal countable pentagon-free graph.
G Cherlin, P Komjáth
Journal of Graph Theory 18 (4), 337-341, 1994
411994
On the existence of countable universal graphs
Z Füredi, P Komjáth
Journal of Graph Theory 25 (1), 53-58, 1997
371997
Embedding graphs into colored graphs
A Hajnal, P Komjáth
Transactions of the American Mathematical Society 307 (1), 395-409, 1988
361988
Universal graphs without large bipartite subgraphs
P Komjáth, J Pach
Mathematika 31 (2), 282-290, 1984
361984
Large sets not containing images of a given sequence
P Komjáth
Canadian Mathematical Bulletin 26 (1), 41-43, 1983
341983
Boolean algebras in which every chain and antichain is countable
JE Baumgartner, P Komjáth
Fund. Math 111 (2), 125-133, 1981
341981
Universal elements and the complexity of certain classes of infinite graphs
P Komjáth, J Pach
Discrete mathematics 95 (1-3), 255-270, 1991
331991
Countable decompositions of R2 and R3
P Erdos, P Komjáth
Discrete Comput. Geom 5 (4), 325-331, 1990
311990
Universal graphs without large cliques
P Komjath, S Shelah
arXiv preprint math/9308221, 1993
271993
What must and what need not be contained in a graph of uncountable chromatic number?
A Hajnal, P Komjáth
Combinatorica 4, 47-52, 1984
261984
Ultrafilters
P Komjáth, V Totik
The American Mathematical Monthly 115 (1), 33-44, 2008
252008
Nonexistence of universal graphs without some trees
Z Füredi, P Komjáth
Combinatorica 17, 163-171, 1997
251997
Partitions of vector spaces
P Komjáth
Periodica Mathematica Hungarica 28 (3), 187-193, 1994
231994
A decomposition theorem for 𝑅ⁿ
P Komjáth
Proceedings of the American Mathematical Society 120 (3), 921-927, 1994
231994
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20